# SDR SCNA20230109024

- Difficulty date: January 2, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7502
- Condition: Damaged
- Location: Bs 827-847 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT JC 8022558 NR 00352: FOUND Z CHANNEL BAFFLE (INTERCOSTAL) FROM FR 827-847 STRG 25L TO HAVE NUT PLATE HOLE BLOWN OUT. (NO ED FOR NUT PLATE RIVET) MARKED.  RESOLUTION: REMOVED AND REPLACED INTERCOSTAL FS 827-847 / 25L IAW 737-800 SRM 51-40-02-0G-0 AND BOEING DWG 146A7502.
